Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perturbation of a Sturm-Liouville operator by a finite function


Author: Richard C. Gilbert
Journal: Proc. Amer. Math. Soc. 16 (1965), 743-746
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0178186-5
MathSciNet review: 0178186
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Gasymov, On the sum of the differences of the eigenvalues of two self-adjoint operators, Dokl. Akad. Nauk SSSR 150 (1963), 1202-1205. (Russian) MR 0152698 (27:2673)
  • [2] R. C. Gilbert and V. A. Kramer, Trace formulas for a perturbed operator, Duke Math. J. 30 (1963), 275-296. MR 0151870 (27:1853)
  • [3] B. M. Levitan, On the asymptotic behavior of the spectral function of a self-adjoint differential equation of second order and on expansion in eigenfunctions, Izv. Akad. Nauk SSSR Ser. Mat. 17 (1953), 331-364. (Russian) MR 0058069 (15:316b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178186-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society